Alert archive / Arizona / Wind Advisories in 2014

Wind Advisory 15, NWS Flagstaff, AZ

May 5, 20144 counties in Arizona

NWS Flagstaff, AZ issued this wind advisory at May 5, 2014, 3:24 PM MST for 4 counties in Arizona. It took effect at May 6, 2014, 11:00 AM MST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
May 5, 2014, 3:24 PM MST (22:24 UTC)
In effect from
May 6, 2014, 11:00 AM MST
Expired
May 6, 2014, 6:22 PM MST
In force
7 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ, Yavapai County, AZ

The radar

The Flagstaff radar (KFSX), 83 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 10.4 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2014-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2014-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3170 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

707 
WWUS75 KFGZ 052224
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
324 PM MST MON MAY 5 2014


AZZ004>017-039-040-060630-
/O.NEW.KFGZ.WI.Y.0015.140506T1800Z-140507T0300Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...FREDONIA...PAGE...
GRAND CANYON VILLAGE...SUPAI...PRESCOTT...CHINLE...KAYENTA...
WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON
324 PM MST MON MAY 5 2014

...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY. 

* TIMING...WINDS INCREASING BY LATE MORNING AND CONTINUING INTO
  THE EARLY EVENING HOURS.

* WINDS...WINDS BECOMING SOUTHWEST 20 TO 30 MPH...WITH GUSTS OF 40
  TO 50 MPH.

* IMPACTS...AREAS OF BLOWING DUST ARE POSSIBLE ACROSS NORTHEASTERN
  ARIZONA INCLUDING THE LITTLE COLORADO RIVER VALLEY AND CHINLE
  VALLEY AS WELL AS THE NORTHEAST PLATEAUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
4 follow-up statements
467 
WWUS75 KFGZ 060609
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1109 PM MST MON MAY 5 2014

AZZ004>017-039-040-061415-
/O.CON.KFGZ.WI.Y.0015.140506T1800Z-140507T0300Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...FREDONIA...PAGE...
GRAND CANYON VILLAGE...SUPAI...PRESCOTT...CHINLE...KAYENTA...
WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON
1109 PM MST MON MAY 5 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM MST
TUESDAY...

* TIMING...WINDS INCREASING BY LATE MORNING AND CONTINUING INTO 
  THE EARLY EVENING HOURS. 

* WINDS...WINDS BECOMING SOUTHWEST 20 TO 30 MPH...WITH GUSTS OF 
  40 TO 50 MPH. 

* IMPACTS...AREAS OF BLOWING DUST ARE POSSIBLE ACROSS NORTHEASTERN
  ARIZONA INCLUDING THE LITTLE COLORADO RIVER VALLEY AND CHINLE
  VALLEY AS WELL AS THE NORTHEAST PLATEAUS. REDUCED VISIBILITY MAY
  CAUSE HAZARDOUS DRIVING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
804 
WWUS75 KFGZ 061034
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
334 AM MST TUE MAY 6 2014

AZZ004>017-039-040-062300-
/O.CON.KFGZ.WI.Y.0015.140506T1800Z-140507T0300Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...FREDONIA...PAGE...
GRAND CANYON VILLAGE...SUPAI...PRESCOTT...CHINLE...KAYENTA...
WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON
334 AM MST TUE MAY 6 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MST THIS EVENING...

* TIMING...WINDS INCREASING BY LATE MORNING AND CONTINUING INTO 
  THE EARLY EVENING HOURS. 

* WINDS...WINDS BECOMING SOUTHWEST 20 TO 30 MPH...WITH GUSTS OF 
  40 TO 50 MPH. 

* IMPACTS...AREAS OF BLOWING DUST ARE POSSIBLE ACROSS 
  NORTHEASTERN ARIZONA INCLUDING THE LITTLE COLORADO RIVER 
  VALLEY AND CHINLE VALLEY AS WELL AS THE NORTHEAST PLATEAUS. 
  REDUCED VISIBILITY MAY CAUSE HAZARDOUS DRIVING CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
649 
WWUS75 KFGZ 062217
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
317 PM MST TUE MAY 6 2014

...STRONG WINDS CONTINUE ACROSS NORTHERN ARIZONA...

.AN APPROACHING LOW PRESSURE SYSTEM HAS BROUGHT STRONG WINDS TO
NORTHERN ARIZONA THIS AFTERNOON. WINDS OF 20 TO 30 MPH WITH GUSTS
OF 40 TO 55 MPH HAVE BEEN REPORTED ACROSS NORTHERN ARIZONA.
SOME WIND REPORTS THROUGH 3 PM MST INCLUDE:

FLAGSTAFF ...... 54 MPH
WINDOW ROCK .... 52 MPH
GRAND CANYON ... 49 MPH 
WINSLOW ........ 44 MPH 
PAGE ........... 44 MPH
ST JOHNS ....... 43 MPH 
PRESCOTT ....... 40 MPH




AZZ004>017-039-040-070300-
/O.CON.KFGZ.WI.Y.0015.000000T0000Z-140507T0300Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...FREDONIA...PAGE...
GRAND CANYON VILLAGE...SUPAI...PRESCOTT...CHINLE...KAYENTA...
WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON
317 PM MST TUE MAY 6 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

* TIMING...STRONG AND GUSTY WINDS WILL CONTINUE INTO THE EARLY
  EVENING HOURS.

* WINDS...SOUTHWEST WINDS 20 TO 30 MPH...WITH GUSTS OF 40 TO 50
  MPH.

* IMPACTS...AREAS OF BLOWING DUST ARE POSSIBLE ACROSS 
  NORTHEASTERN ARIZONA INCLUDING THE LITTLE COLORADO RIVER 
  VALLEY AND CHINLE VALLEY AS WELL AS THE NORTHEAST PLATEAUS. 
  REDUCED VISIBILITY MAY CAUSE HAZARDOUS DRIVING CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
444 
WWUS75 KFGZ 070122
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
622 PM MST TUE MAY 6 2014


AZZ004>017-039-040-070230-
/O.CAN.KFGZ.WI.Y.0015.000000T0000Z-140507T0300Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...FREDONIA...PAGE...
GRAND CANYON VILLAGE...SUPAI...PRESCOTT...CHINLE...KAYENTA...
WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON
622 PM MST TUE MAY 6 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE WIND
ADVISORY. 

WIND SPEEDS ACROSS NORTHERN ARIZONA HAVE FALLEN BELOW WIND
ADVISORY THREHOLDS AND WILL GRADUALLY DECREASE THROUGH THE 
EVENING HOURS.

PEAK WIND GUSTS IN NORTHERN ARIZONA TODAY...

ASH FORK...........60 MPH.
FLAGSTAFF..........54 MPH. 
SHOW LOW...........53 MPH.
WINDOW ROCK........52 MPH.
WILLIAMS...........51 MPH.


$$

RB

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at May 5, 9:15 AM MST, 6 hours 9 minutes earlier.

Area forecast discussion, May 5, 9:15 AM MST, 6 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
915 AM MST MON MAY 5 2014

.SYNOPSIS...LOW PRESSURE APPROACHING FROM THE PACIFIC NORTHWEST WILL
BRING INCREASING SOUTHWEST WINDS THE NEXT FEW DAYS ALONG WITH COOLER
TEMPERATURES. BY MIDWEEK...THIS SYSTEM WILL MOVE ACROSS ARIZONA
RESULTING IN A CHANCE OF SHOWERS. FAIR AND WARMER WEATHER RETURNS FOR
THE END OF THE WEEK.

&&

.DISCUSSION...A TROUGH OF LOW PRESSURE OVER THE ERN PACIFIC WILL
CONTINUE TO MOVE EASTWARD. EXPECT BREEZY TO STRONG SOUTHWESTERLY
WINDS OVER THE NEXT SEVERAL DAYS ALONG WITH COOLER DAYTIME TEMPS. THE
VERY DRY AIR MASS ALREADY IN PLACE WILL RESULT IN VERY LOW AFTERNOON
RELATIVE HUMIDITY. THE COMBINATION OF STRONG WINDS AND LOW RH WILL
RESULT IN CRITICAL FIRE WX CONDITIONS ACROSS PORTIONS OF NRN AZ AND A
RED FLAG WARNING REMAINS IN EFFECT TODAY.

WINDS WILL INCREASE ON TUESDAY AS THE SYSTEM APPROACHES AZ. CRITICAL
FIRE WX CONDITIONS ARE EXPECTED ONCE AGAIN AND A FIRE WX WATCH
REMAINS IN EFFECT FOR TUESDAY. A WIND ADVISORY WILL LIKELY BE
REQUIRED FOR STRONG WINDS AND AREAS OF BLOWING DUST ON TUESDAY.

THE TROUGH WILL MOVE ACROSS AZ ON WED/THU BRINGING MUCH COOLER TEMPS
AND A CHANCE OF SHOWERS. MODELS ARE CURRENTLY SHOWING ONLY LIGHT PCPN
AMOUNTS. A FEW ISOLATED THUNDERSTORMS ARE ALSO POSSIBLE. THE ECMWF
SHOWS A SECONDARY S/W TROUGH MOVING ACROSS THE AREA ON THURSDAY WHICH
WOULD BRING ANOTHER ROUND OF LIGHT SHOWERS TO THE AREA.

FOR FRIDAY AND INTO THE WEEKEND...FAIR WX AND SEASONABLE TEMPS RETURN
TO THE AREA.

&&

.AVIATION...FOR THE 18Z PACKAGE...VFR CONDITIONS WILL PREVAIL OVER
THE NEXT 24 HOURS. EXPECT GUSTY SOUTHWEST WINDS UP TO 30 KTS THROUGH
02Z. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS.

&&

.FIRE WEATHER...AN APPROACHING LOW PRESSURE SYSTEM WILL BRING DRY
CONDITIONS AND INCREASING SOUTHWEST WINDS TO NORTHERN ARIZONA.
EXPECT CRITICAL FIRE WEATHER CONDITIONS ACROSS NORTHWESTERN ARIZONA
AND BLACK MESA TODAY...EXPANDING TO INCLUDE ALL OF NORTHEASTERN
ARIZONA ON TUESDAY.

WEDNESDAY THROUGH FRIDAY...THE LOW PRESSURE SYSTEM WILL MOVE ACROSS
THE WESTERN STATES BRINGING MUCH COOLER TEMPERATURES AND A CHANCE OF
RAIN AND HIGHER ELEVATION SNOW SHOWERS ON WEDNESDAY AND THURSDAY.
ISOLATED THUNDERSTORMS WILL ALSO BE POSSIBLE. PRECIPITATION AMOUNTS
ARE EXPECTED TO REMAIN ON THE LIGHT SIDE. DRY AND WARMER WEATHER IS
EXPECTED ON FRIDAY AS THE LOW HEADS EASTWARD.
&&

.FGZ WATCHES/WARNINGS/ADVISORIES...

RED FLAG WARNING FROM 9 AM TO 7 PM MST MONDAY FOR
AZZ104-106-107-115-139.

FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR
AZZ106-107-109>114-117-139-140.
&&

PUBLIC.........DB
AVIATION.......BOHLIN
FIRE WEATHER...MCCOLLUM

FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, May 5, 8:45 AM MST, 6 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
845 AM MST MON MAY 5 2014

AZZ004>018-037>040-060730-
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS-
OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
845 AM MST MON MAY 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...
NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

AN APPROACHING LOW PRESSURE SYSTEM WILL BRING STRONG SOUTHWEST WINDS
AND LOW RELATIVE HUMIDITY...WHICH WILL PRODUCE AREAS OF CRITICAL
FIRE WEATHER CONDITIONS FROM FLAGSTAFF NORTHWESTWARD AND OVER THE
BLACK MESA TODAY. SEE PHXRFWFGZ PRODUCT AT WWW.WEATHER.GOV/FLAGSTAFF
FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A LOW PRESSURE SYSTEM AND COLD FRONT WILL PUSH INTO WESTERN ARIZONA
ON TUESDAY. THIS WILL PRODUCE STRONG SOUTHWEST WINDS RANGING FROM
20-30 MPH WITH GUSTS AS HIGH AS 50 MPH. THERE WILL BE AREAS OF
BLOWING DUST POSSIBLE NORTH OF THE MOGOLLON RIM TUESDAY AFTERNOON. A
WIND ADVISORY WILL LIKELY BE NEEDED FROM LATE MORNING INTO THE EARLY
EVENING HOURS ON TUESDAY.

LOW RELATIVE HUMIDITY COMBINED WITH THE WINDS ON TUESDAY HAS
RESULTED IN A FIRE WEATHER WATCH MID MORNING TO EARLY EVENING. SEE
PRODUCT ID PHXRFWFGZ AT WWW.WEATHER.GOV/FLAGSTAFF FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 3:17 PM MSTRed Flag WarningFGZApache, Coconino, Navajo27 hr

Nearby

Wind Advisories in Arizona, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.